# SDR IPXA2019080745424

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,788 hours, 12,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752016
- Part serial: 15208H9950
- Condition: Cracked
- Location: R1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERSION - R1 WINDOW CRACKED AT FL 320.   R&R R1 WINDOW PER MM 56-11-11-0401, OPS CK GOOD
